I already have this issue, so don't want to take any med to make it worse!
Sorry this question was not answered earlier for you. It is very difficult to predict side effects and how severe they will be. The best thing would be for you to take precautions like increasing the amount of fiber in your diet (fruit, vegetables, cereals etc). Exercise regularly and drink plenty of water.
Talk with your pharmacist. A bulk forming laxative or stool softener may be appropriate. Good luck.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vesicare for 1 month, helped with urgency and frequency so decided to stop, now symptoms worse, why?
Posted 16 May 2011 • 2 answers
Posted 6 Feb 2012 • 1 answer
Posted 28 Feb 2015 • 2 answers
Posted 3 Mar 2018 • 0 answers
Posted 22 Mar 2018 • 0 answers